A quasisecant method for minimizing nonsmooth functions

Bagirov, Adil M. and Nazari Ganjehlou, Asef 2010, A quasisecant method for minimizing nonsmooth functions, Optimization Methods and Software, vol. 25, no. 1, pp. 3-18, doi: 10.1080/10556780903151565.

Attached Files
Name Description MIMEType Size Downloads

Title A quasisecant method for minimizing nonsmooth functions
Author(s) Bagirov, Adil M.
Nazari Ganjehlou, AsefORCID iD for Nazari Ganjehlou, Asef orcid.org/0000-0003-4955-9684
Journal name Optimization Methods and Software
Volume number 25
Issue number 1
Start page 3
End page 18
Total pages 16
Publisher Taylor & Francis
Place of publication London, Eng.
Publication date 2010
ISSN 1055-6788
Keyword(s) nonsmooth optimization
nonconvex optimization
bundle method
Science & Technology
Physical Sciences
Computer Science, Software Engineering
Operations Research & Management Science
Mathematics, Applied
Computer Science
Language eng
DOI 10.1080/10556780903151565
Indigenous content off
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125088

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 24 times in TR Web of Science
Scopus Citation Count Cited 28 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 67 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 09 Jul 2019, 14:53:26 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.